0
RESEARCH PAPERS

Dynamics of Beam-Type Periodic Structures

[+] Author and Article Information
Y. K. Lin

Department of Aeronautical and Astronautical Engineering, University of Illinois, Urbana, Ill.

T. J. McDaniel

Department of Civil Engineering, University of Dayton, Dayton, Ohio

J. Eng. Ind 91(4), 1133-1141 (Nov 01, 1969) (9 pages) doi:10.1115/1.3591761 History: Received December 11, 1968

Abstract

An analytical technique is developed for the determination of the frequency response matrix of a one-dimensional periodic structure. The detailed analysis is carried out for a periodic Bernoulli-Euler beam on many elastic supports, a simplified version for a skin-stringer panel system commonly used in flight vehicle designs. It is shown that considerable simplification can be achieved by introducing one of several possible interior singular conditions. Finally, numerical examples are given for an undamped system and for the same system with damper units attached at periodic locations.

Copyright © 1969 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In